IJPAM: Volume 101, No. 6 (2015)

ANTIMAGIC, SUPER EDGE-MAGIC AND
EDGE-BIMAGIC LABELINGS OF SOME GRAPHS

K. Manimekalai$^1$, K. Thirusangu$^2$
$^1$Department of Mathematics
Bharathi Women's College (Autonomous)
Chennai, 600 108, INDIA
$^2$Department of Mathematics
S.I.V.E.T College
Chennai, 600 073, INDIA


Abstract. A graph $G(p, q)$ is said to have edge-magic total labeling if there exists a bijection $f : V(G) \cup E(G) \to
\{1, 2, \dots, p+q\}$ such that for each edge $e = (u, v) \in E(G)$, $f(u) + f(v) + f(e) = k$, where $k$ is a constant, called the valence of $f$. Moreover, $G$ is said to have super edge-magic total labeling if $f(V(G)) = \{1, 2, \dots, p\}$. In this paper we study $(a,
d)$-edge antimagic labelings, the super edge-magic total labeling of the generalized web without centre $W_0(m, n)$ for odd $n \geq 3$ and its related graph. Also we study the super edge-bimagic total labeling of certain classes of graphs.

Received: March 12, 2015

AMS Subject Classification: 05C78

Key Words and Phrases: antimagic labeling, edge-magic total labeling, super edge-magic total labeling and super edge-bimagic total labeling

Download paper from here.




DOI: 10.12732/ijpam.v101i6.21 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 101
Issue: 6
Pages: 1041 - 1050


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).